# SDR ORJA99111

- Difficulty date: March 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N902RA
- Make and model: Doug MD-90-30
- Aircraft serial: 53490
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: BR9661106
- Condition: Discharged
- Location: Row 27
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SJC - EMERGENCY EXIT LIGHTS OVERWING EXITS ARE FLASHING INTERMITTENTLY. REMOVED AND REPLACED E-PATH LIGHT BATTERY PACK AT 27, OPS CHECK OK. (M)
